Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SuperLew

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SuperLew

  • Rank
    Junior Member
  • Birthday 03/15/1989

Profile Information

  • Gender
    Male
  • Location
    Sheffield, UK
  1. Well the first 3 weeks were the worst for my scalp, that was flaking like mad, and itching even worse! Then when that calmed down, my hands became really dry, around week 5. They're getting back to normal now but if you wiki dishydrosis you'll see what I mean - I hated it. But, since i've applied Vaseline's moisturiser for extremely dry skin to my arms (Sorted them within 4 days), the only side effect I have right now is dry lips and slightly dry hands - Which i'm very happy about. But yea, p
  2. Hi everyone, it's bin a short while since I last posted. Anyways, i'm in my 3rd month of isotretinoin and things are looking OK. My side effects have been: (at first) - Really itchy head, and I mean itchy. That subsided after around 3 weeks. Head aches - This again, stopped around the same time as my really itchy scalp. Dry hands - Even caused dyshidrosis, which i've had for about a month now. This is a bad side effect, all my hands have been peeling which doesn't look nice at all. Dry arms - T
  3. Was this post directed at me? Because I never advised you to do anything else? I was questioning Lamaar's theory that a lower dose will clear you up quicker. I'm also taking 0.5mg / kg and I'm not clear. Everyone is different, so I don't know how anyone can call any shots about this drug.
  4. How can you justify that on a lower dose your skin will clear up faster?
  5. DaveUK, nice to meet another Sheffield lad!
  6. Maybe, you've just reached the age where hairloss has come into the equasion naturally... as you said, you have always had thin hair?? Just my two cents.
  7. Hi mate. I am also on 30mg a day, and I rung up my derm because I thought 'this can't be the right dose'. She confirmed it was and I carried on taking it as I should. 2 and a half weeks in and i'm almost totally clear. I had minor to moderate acne on my face and back with the occasional cyst. But yea, I have two small spots on my face and thats it now . Trust me tho, he / she will have put you on that much for a reason. I was hoping I would have my dose upped when I 1st started but now I would
  8. Something tells me you've only just lost your virginity and you're so happy you want everyone to know! Congratulations!! What a ridiculous thread.
  9. lol I love your avatar! Its funny :)

    1. Hi, yea, there are a few flakes, so hopefully it is just a dry scalp and nothing else (Feeling anxious about my trip to the hair dressers though) I don't want to explain the reason why because I used to see his daughter, and I don't want her thinking 'ha spotty twat' haha. I was looking on the internet earlier and found quite a few people who has had the itchy scalp side effect, and they never mentioned anything about hair loss. Things are looking better Bring on clear skin... Saying that - I'
    2. Hi mate, I live in the UK and was prescribed in on the NHS. I had to have my bloods taken first, then I had to come back about 2 weeks later. She said I had high cholesterol but other than that I was OK. I got it the same day from the pharmacy in the hospital and it cost me £7.10 (Bargain in my opinion) for 2 months supply. She then set me another appointment in 8 weeks, when I have my bloods taken again, and receive my 2nd supply of medicine. Accutane is awesome, I've been on it 9 days and my
    3. To be fair mate, you have hit the nail on the head with the pin pricking sensation. Have you spoken to many people who have experienced this itching, pin pricking annoyance and not had any hair loss. You have me worried now, I spoke to my derms secretary and she said I have nothing at all to worry about. Has anyone else experienced this? Please WB Many thanks, Lewis.
    4. I'm only on 30mg a day FFS. OK, explanation as to why you think I should lower my dose. Thats the problem with posting on forums, only 15% of people know what they're talking about, the others just pretend they do. No offence, but that is a fact
    5. Was your scalp itching before too? I'll keep a look out. Regarding your hair-loss... Would you say other people have noticed? And how noticeable would you say it is? Cheers man
    ×